Ive been takeing topamax 75mg for a month now and not feeling any diffrence and since then i went to emergence room 2or 3 times from my migraine because im alergec to untyanflamatury drugs so i need any thing to remove my pain please if you can halp i daspertly need your help most of my attacs i have at the and of my mounthly period and i thing my doctors are noy helping enough thank you vary much for your support
Topamax doesn't do anything for the pain of a migraine. You will still have to take Tylenol 3 or 4 for that.
Topamax is just to help reduce the number of migraines that you have or to keep you from having seizures if you have hemiplegic migraines (migraines that can cause comas or turn into strokes). Ask your doctor for something else for the pain.
Also, it takes at least one month for a dose of Topamax to start working. So if 75 mg isn't decreasing the number of migraines, then you might ask the doc to increase the dosage of Topamax.
Again, though, Topamax does NOT do anything at all to reduce the pain of any kind of migraine. You'll need some pain pills for that.
Hope you feel better soon.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it fairly normal for a doctor to put a person on three different prescriptions to treat migraine?
Posted 24 Jul 2010 • 7 answers
Posted 15 Apr 2011 • 1 answer
Posted 17 Dec 2011 • 1 answer
Posted 19 Aug 2012 • 18 answers
Posted 21 May 2016 • 0 answers